MAUDE Adverse Event Report: ASAHI INTECC CO LTD MINAMO; GUIDEWIRE

ASAHI INTECC CO LTD MINAMO; GUIDEWIRE
Catalog Number AH14R026S
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The wire was in place in the coronary artery for percutaneous coronary stent placement.After stent deployed, wire attempted to be withdrawn and operator was met with resistance which was overcome when hydrophilic tip disconnected from wire and was retained in struts of stent.

Brand Name
MINAMO
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
ASAHI INTECC CO LTD
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key24259111
Report Number3004718255-2026-00002
Device Sequence Number18541835
Product Code DQX
UDI-Device Identifier04547327130745
UDI-Public(01)04547327130745(17)280430(10)250524A071
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2026
Report Date (Section F) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAH14R026S
Device Lot Number250524A071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/13/2026
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer02/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale
Patient Weight112 KG
Date Report Sent to FDA02/04/2026